# SDR C2XA98IA418

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5367130029202
- Condition: Corroded
- Location: Bs 35-37
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, STRINGER 15 RIGHT WAS FOUND TO BE CORRODED BETWEEN FRAMES 35 AND 37.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF STRINGER IAW ATR42-320 SRM 51-00-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
